Insane Thoughts on Prozac

“It turned me into a junkie, waking up with shocks, nightmares, anxiety, panic…”

 

I am a 36-year old female, who has her own business and was prescribed Prozac by a psychiatrist for an anxiety disorder and obsessive traits. I was not told of the side effects, and was instructed to just take a quarter.

Within a year I was up to taking 3 & 1/2 as I found that if you do not take more and more, the side effects were worse than what I started with.

It turned me into a junkie, waking up with shocks, nightmares, anxiety, panic, and grabbing for the Prozac after eating immediately every morning.

I was an absolute wreck, having criminally insane thoughts and dreams, shaking, nausea, paranoia, anxiety and panic, I felt that it put me at a cross roads.

Do not take more and more, this is horrendous. Take less and taper off.

Its been two months and I’m still reclusive and suffering the described effects, but I have found that a chiropractor/ kinesiology/homeopath /craniologist has greatly assisted with natural alternatives and healing the symptoms.

I was diagnosed with too much adrenalin, as well my spine needed fixing as the nerves connected were also “not right.”

I was prescribed medicines that are slowly working with no side effects. I hope this helps.

K Jamieson
kary.jamieson@optusnet.com.au

 

4/1/2002

This is Survivor Story number 32.
Total number of stories in current database is 48

353 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply